General Mathematics

   

Logarithmic Extension of Real Numbers and Hyperbolic Representation of Generalized Lorentz Transforms

Authors: Grushka Ya.I.

We construct the logarithmic extension for real numbers in which the numbers, less then $-\infty$ exist. Using this logarithmic extension we give the single formula for hyperbolic representation of generalized tachyon Lorentz transforms.

Comments: 6 Pages. Mathematics Subject Classification: 12D99; 83A05. International Journal of Algebra, 11, (2017), no. 4, 159-170. DOI: https://doi.org/10.12988/ija.2017.7315

Download: PDF

Submission history

[v1] 2017-03-16 08:59:13
[v2] 2017-04-04 06:42:10

Unique-IP document downloads: 34 times

Vixra.org is a pre-print repository rather than a journal. Articles hosted may not yet have been verified by peer-review and should be treated as preliminary. In particular, anything that appears to include financial or legal advice or proposed medical treatments should be treated with due caution. Vixra.org will not be responsible for any consequences of actions that result from any form of use of any documents on this website.

Add your own feedback and questions here:
You are equally welcome to be positive or negative about any paper but please be polite. If you are being critical you must mention at least one specific error, otherwise your comment will be deleted as unhelpful.

comments powered by Disqus